Alert archive / Georgia / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 12, NWS Atlanta, GA

February 6, 2008Crisp County, Wilcox County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Feb 6, 2008, 2:21 PM EST for Crisp County, Wilcox County, Georgia. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 6, 2008, 2:21 PM EST (19:21 UTC)
Expired
Feb 6, 2008, 3:00 PM EST
In force
39 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Crisp County, GA, Wilcox County, GA

The radar

The Robins AFB radar (KJGX), 78 km from the middle of the area, began a volume at 19:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.4 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2008-02-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2008-02-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 302 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
658 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
302 m²/s²
0-3 km storm-relative helicity
344 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 061921 RRA
SVRFFC
GAC081-315-062000-
/O.NEW.KFFC.SV.W.0012.080206T1921Z-080206T2000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
221 PM EST WED FEB 6 2008

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN CRISP COUNTY IN CENTRAL GEORGIA
  WILCOX COUNTY IN CENTRAL GEORGIA

* UNTIL 300 PM EST

* AT 218 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS UP
  TO 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
  PINEVIEW TO 7 MILES SOUTHWEST OF HATLEY...MOVING EAST AT 35 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  ROCHELLE AND ABBEVILLE.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3182 8382 3203 8364 3203 8360 3207 8361
      3211 8357 3211 8345 3213 8337 3208 8330
      3200 8328 3184 8335 3184 8359
TIME...MOT...LOC 1921Z 268DEG 31KT 3208 8349 3182 8365

$$
2 follow-up statements
000 
WWUS52 KFFC 061934
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
234 PM EST WED FEB 6 2008

GAC081-315-062000-
/O.CON.KFFC.SV.W.0012.000000T0000Z-080206T2000Z/
CRISP GA-WILCOX GA-
234 PM EST WED FEB 6 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EST
FOR WILCOX AND EAST CENTRAL CRISP COUNTIES...

AT 232 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS UP TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 8 MILES NORTH OF ABBEVILLE TO ROCHELLE TO HATLEY...MOVING EAST-
NORTHEAST AT 45 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
OWENSBORO AND ABBEVILLE.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3199 8363 3206 8351 3211 8345 3213 8337
      3208 8330 3205 8329 3205 8330 3200 8328
      3184 8335 3183 8369
TIME...MOT...LOC 1934Z 263DEG 37KT 3210 8332 3197 8340
          3186 8356

$$
000 
WWUS52 KFFC 061944
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
243 PM EST WED FEB 6 2008

GAC081-061953-
/O.CAN.KFFC.SV.W.0012.000000T0000Z-080206T2000Z/
CRISP GA-
243 PM EST WED FEB 6 2008

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CRISP COUNTY IS
CANCELLED...

THE STORM THAT PROMPTED THE WARNING HAS MOVED OUT OF THE COUNTY.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3188 8361 3201 8352 3206 8341 3211 8335
      3210 8333 3206 8329 3201 8329 3200 8328
      3184 8335 3184 8360
TIME...MOT...LOC 1943Z 263DEG 40KT 3204 8325 3194 8333
          3185 8349

$$

GAC315-062000-
/O.CON.KFFC.SV.W.0012.000000T0000Z-080206T2000Z/
WILCOX GA-
243 PM EST WED FEB 6 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EST
FOR WILCOX COUNTY...

AT 241 PM EST...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING DAMAGING WINDS UP TO 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM ABBEVILLE TO 6 MILES WEST OF OWENSBORO...
MOVING EAST AT 45 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE ROCHELLE.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3188 8361 3201 8352 3206 8341 3211 8335
      3210 8333 3206 8329 3201 8329 3200 8328
      3184 8335 3184 8360
TIME...MOT...LOC 1943Z 263DEG 40KT 3204 8325 3194 8333
          3185 8349

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 6, 11:35 AM EST, 2 hours 46 minutes earlier.

Area forecast discussion, Feb 6, 11:35 AM EST, 2 hours 46 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1135 AM EST WED FEB 6 2008

.UPDATE...
CURRENT SEVERE WEATHER THREAT CONTINUES TO SHIFT EAST. HAVE REMOVED
THE ATLANTA METRO AREA FROM TORNADO WATCH #48.  ANYTHING BEHIND THE
MAIN LINE...NOW ALONG AN ATHENS...THOMASTON...FORT BENNING
LINE...WILL JUST BE SHOWERS AS COLD FRONT ENTERING NORTHWEST GEORGIA
SHOULD KEEP PUSHING THROUGH THE FORECAST AREA THIS AFTERNOON.

&&

.PREV DISCUSSION... /ISSUED 532 AM EST WED FEB 6 2008/

UPDATE...
TORNADO WATCH NUMBER 46 FOR NORTHWEST GEORGIA HAS JUST BEEN ISSUED.
IT IS VALID THROUGH 11AM EST.

PREV DISCUSSION... /ISSUED 530 AM EST WED FEB 6 2008/

SHORT TERM /TODAY THROUGH FRIDAY/...
CURRENT RADAR/SATELLITE LOOP SHOWS STRONG FRONTAL SYSTEM MOVING
THROUGH MS AND INTO AL AT THE MOMENT. THIS FRONT SHOULD BE ENTERING
NW GA BY 10-11Z. ALL MODELS IN GOOD AGREEMENT ON EVOLUTION OF SYSTEM
AND HAVE FINALLY COME INTO GOOD AGREEMENT ON THE TIMING. THE MAIN
SURFACE LOW CENTER HAS MOVED NE INTO THE OH RIVER VALLEY AND IS
EXPECTED TO CONTINUE MOVING NE THROUGH TONIGHT. AS IT MOVES
NORTHEASTWARD IT WILL PULL MOST OF THE BETTER DYNAMICS AND
INSTABILITIES WITH IT. THIS WILL ALLOW THE FRONT AS IT REACHES GA TO
WEAKEN SOME (AS THE MODELS ARE INDICATING)...BUT IT WILL STILL BE
QUITE POTENT. THIS FRONT IS EXPECTED TO BE IN THE ATL AREA BY
15-16Z...AND CSG-MCN-AGS BY 18Z-00Z. BASICALLY ALL OF NORTH AND
CENTRAL GEORGIA WILL SEE SHRA/TSRA AT SOME POINT IN THE DAY. THERE
IS STILL A LOW LEVEL JET (50-60KT AT 850MB) ASSOCIATED WITH THIS
SYSTEM THAT WILL MOVE ACROSS THE STATE WITH THE COLD FRONT. WITH
SHOWERS AND THUNDERSTORMS MIXING DOWN SOME OF THESE STRONG WINDS THE
MAIN FOCUS TODAY WILL BE DAMAGING WIND GUST. AS THIS FRONT ENTERS
THE STATE IT WILL ENCOUNTER A WARM MOIST ATMOSPHERE (CURRENT TEMPS
IN THE 60S WITH DEWPOINTS IN THE 50S) THAT IS CONDUCIVE TO
THUNDERSTORM ACTIVITY. CAPES EXPECTED IN THE 200-400 RANGE AND LIS
OF -1 TO -2 BY 12Z. ALL IN ALL A WEAK SQUALL LINE WILL REACH THE NW
PART OF THE CWA 10Z-12Z...CONTINUING TO DIMINISH 12Z-18Z AS IT
PROGRESSES TOWARD ATL-AHN...AND THEN REACHING CSG-MCN-AGS IN THE
18Z-00Z. AS THE FRONT CONTINUES EASTWARD THE POTENTIAL REMAINS FOR
ACTIVITY TO INCREASE ACROSS SE AREAS DURING THE AFTERNOON/EVENING
WITH A MORE FAVORABLE SFC ENVIRONMENT...BUT DECREASING DYNAMICS MAY
LIMIT REDEVELOPMENT. WILL CONTINUE WITH THE WIND ADVISORY THROUGH
00Z THU ACROSS NE GA. ONCE THIS SYSTEM FINALLY EXITS THE CWA BY 06Z
THU A WEAK RIDGE BEGINS BUILDING IN ACROSS THE REGION. THIS RIDGE
KEEPS GA PRECIP FREE THROUGH FRI WITH TEMPS AT OR SLIGHTLY ABOVE
SEASONAL NORMS.

LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
THE RIDGE WEAKENS AND MOVES EAST SAT ALLOWING A DRY COLD FRONT TO
MOVE SOUTH THROUGH THE STATE. THIS DRY FRONT WILL JUST USHER IN A
REINFORCING SHOT OFF COLD AIR FOR THE WEEKEND. A MUCH STRONGER RIDGE
BUILDS IN FROM THE NORTHERN PLAINS SUN AND DOMINATES THE PATTERN
THROUGH THE BEGINNING OF NEXT WEEK.

AVIATION...
COLD FRONT WITH SHOWERS/THUNDERSTORMS PUSHING TOWARD GA. SOME
THUNDERSTORMS MAY BE SEVERE THIS MORNING WITH DAMAGING WINDS. EXPECT
MVFR CEILINGS THROUGH THE MORNING AS STRONG LOW LEVEL WINDS BRING
MOISTURE NORTHWARD INTO THE STATE. SOME LOCAL AREAS OF IFR ARE
POSSIBLE UNTIL AROUND 13Z. VISIBILITY GENERALLY 6SM OR GREATER
EXCEPT IN SHOWERS/THUNDERSTORMS. WINDS SOUTH TO SOUTHWEST 10 TO
15KT WITH SOME GUSTS TO 25KT.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          67  36  60  35  62 /  90  10   0   0   0
ATLANTA         69  35  54  35  61 /  80   5   0   0   0
BLAIRSVILLE     62  33  54  31  56 /  70   0   0   5   0
CARTERSVILLE    64  35  53  28  59 /  60   0   0   0   0
COLUMBUS        68  36  61  35  66 / 100   5   0   0   0
GAINESVILLE     65  35  55  35  60 /  80   5   0   0   0
MACON           72  36  62  31  66 / 100  20   0   0   0
ROME            61  38  57  30  61 /  60   0   0   5   0
PEACHTREE CITY  67  35  58  31  61 /  90   5   0   0   0
VIDALIA         79  44  64  33  67 /  80  70   0   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 7 PM EST THIS EVENING FOR THE FOLLOWING
ZONES: FANNIN...GILMER...LUMPKIN...TOWNS...UNION...WHITE.

&&

19
Hazardous weather outlook, Feb 6, 2:04 PM EST, 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
204 PM EST WED FEB 6 2008

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-071215-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
204 PM EST WED FEB 6 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT
ISOLATED THUNDERSTORMS ARE POSSIBLE OVER PORTIONS OF EAST CENTRAL
GEORGIA THROUGH THIS AFTERNOON.

.SYNOPSIS...
STRONG LOW PRESSURE OVER THE OHIO VALLEY WILL CONTINUE TO
MOVE NORTHEASTWARD THROUGH THIS EVENING...PULLING A COLD FRONT
ACROSS GEORGIA. A FEW STRONG THUNDERSTORMS AHEAD OF THE FRONT
WILL MOVE ACROSS PORTIONS OF EAST CENTRAL GEORGIA.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS WILL BE STRONG GUSTY WINDS.

.DISCUSSION...
SOUTHWESTERLY WINDS ALOFT WILL REMAIN STRONG THROUGH EARLY THIS
EVENING AHEAD OF AN UPPER LEVEL LOW MOVING INTO THE MID
MISSISSIPPI VALLEY. THIS WARM MOIST FLOW WILL PROVIDE THE
ENVIRONMENT FOR A ISOLATED THUNDERSTORMS ACROSS PORTIONS OF EAST
CENTRAL GEORGIA THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Feb 6, 1:16 PM EST, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
116 PM EST WED FEB 6 2008

GAZ104>106-061845-
116 PM EST WED FEB 6 2008

...SIGNIFICANT WEATHER ALERT FOR 45 MPH WINDS IN CRISP...SUMTER AND
DOOLY COUNTIES UNTIL 145 PM EST...

AT 113 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM JUST EAST OF SUMTER...MOVING EAST AT 65 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS CRISP...
SUMTER AND DOOLY COUNTIES THROUGH 145 PM EST. SOME LOCATIONS IN THE
PATH OF THE STORM INCLUDE SUMTER...LESLIE...DE SOTO...GEORGIA
VETERANS STATE PARK...DRAYTON...WENONA...LILLY...CORDELE AND VIENNA.

A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
Local storm report, Feb 6, 1:18 PM EST, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
118 PM EST WED FEB 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1225 PM     TSTM WND DMG     2 WNW PAYNE             32.86N 83.71W
02/06/2008                   BIBB               GA   AMATEUR RADIO

            ONE TREE WAS DOWN ALONG TUCKER ROAD NEAR INTERSTATE 475.

&&

MGRIESIN
Special weather statement, Feb 6, 1:38 PM EST, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
138 PM EST WED FEB 6 2008

GAZ083-084-096-097-107-109-061930-
138 PM EST WED FEB 6 2008

...SIGNIFICANT WEATHER ALERT FOR 50 MPH WINDS IN PULASKI...DODGE...
BLECKLEY...LAURENS...TWIGGS AND WILKINSON COUNTIES UNTIL 230 PM
EST...

AT 133 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM TARVERSVILLE TO WEST OF WALLACE...MOVING
EAST AT 50 MPH.

WIND GUSTS OF 50 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
PULASKI...DODGE...BLECKLEY...LAURENS...TWIGGS AND WILKINSON COUNTIES
THROUGH 230 PM EST. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE WALLACE...BROWNDALE...TARVERSVILLE...HAWKINSVILLE...
JEFFERSONVILLE...MOBLEY CROSSING...COLEY...CARY...BROWN HILL...FIVE
POINTS...DANVILLE...COCHRAN...POWELL...FRAZIER AND EMPIRE.

SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE
EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR
SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Special weather statement, Feb 6, 1:52 PM EST, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
152 PM EST WED FEB 6 2008

GAZ105-106-108-061915-
152 PM EST WED FEB 6 2008

...SIGNIFICANT WEATHER ALERT FOR 50 MPH WINDS IN CRISP...WILCOX AND
SOUTHERN DOOLY COUNTIES UNTIL 215 PM EST...

AT 150 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CONEY...MOVING EAST AT 55 MPH.

WIND GUSTS OF 50 MPH ARE LIKELY AS THIS STORM MOVES ACROSS CRISP...
WILCOX AND DOOLY COUNTIES THROUGH 215 PM EST. SOME LOCATIONS IN THE
PATH OF THE STORM INCLUDE RAINES...GEORGIA VETERANS STATE PARK...
CONEY...WENONA...CORDELE...VIENNA...TREMONT...SEVILLE...
TIPPETTVILLE...PITTS AND PINEVIEW.

A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
Local storm report, Feb 6, 2:11 PM EST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
211 PM EST WED FEB 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     TSTM WND DMG     7 NW CORDELE            32.04N 83.85W
02/06/2008                   DOOLY              GA   EMERGENCY MNGR

            TWO TREES WERE BLOCKING ROADWAYS IN THE NORTHWEST CORNER
            OF THE COUNTY.

&&

MGRIESIN
Special weather statement, Feb 6, 2:12 PM EST, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
212 PM EST WED FEB 6 2008

GAZ106-108-061945-
212 PM EST WED FEB 6 2008

...SIGNIFICANT WEATHER ALERT FOR 45 MPH WINDS IN CRISP AND WILCOX
COUNTIES UNTIL 245 PM EST...

AT 211 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 5 MILES NORTH OF TREMONT TO ARABI...MOVING
EAST AT 35 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS CRISP AND
WILCOX COUNTIES THROUGH 245 PM EST. SOME LOCATIONS IN THE PATH OF THE
STORM INCLUDE WENONA...TREMONT...ARABI...SEVILLE...HATLEY...
PINEVIEW...PITTS...ROCHELLE...OWENSBORO AND ABBEVILLE.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 6, 6:21 AM ESTTornado WarningFFCDade39 min
Feb 6, 7:53 AM ESTTornado WarningFFCWalker14 min
Feb 6, 8:03 AM ESTSevere Thunderstorm WarningFFCCatoosa, Whitfield27 min
Feb 6, 8:21 AM ESTSevere Thunderstorm WarningFFCFannin, Murray24 min
Feb 6, 10:00 AM ESTSevere Thunderstorm WarningFFCChattahoochee, Muscogee37 min
Feb 6, 11:32 AM ESTSevere Thunderstorm WarningFFCGreene, Morgan, Oglethorpe28 min
Feb 6, 2:21 PM ESTSevere Thunderstorm WarningFFCLaurens24 min
Feb 6, 2:30 PM ESTSevere Thunderstorm WarningFFCJohnson, Washington30 min
Feb 6, 2:40 PM ESTSevere Thunderstorm WarningFFCEmanuel, Treutlen35 min
Feb 6, 2:41 PM ESTSevere Thunderstorm WarningFFCDodge, Laurens34 min
Feb 6, 3:10 PM ESTSevere Thunderstorm WarningFFCEmanuel20 min
Feb 6, 6:26 PM ESTTornado WarningFFCMontgomery19 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.